U.S. doctors online nowAsk doctors free
A female asked:

Sir im 6 weeks pregnant and im on montair lc for last two years. can it cause any adverse or teratogenic effects on fetus? can i continue with this?

1 doctor answer1 doctor weighed in
Dr. Brad Douglas
Obstetrics and Gynecology 25 years experience
Unlikely: IF this is a medication for colds - then unlikely - but there is no guarantee -

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.